Alert archive / Ohio / Gale Warnings in 2024

Gale Warning 15, NWS Cleveland, OH

December 5, 2024

NWS Cleveland, OH issued this gale warning at Dec 5, 2024, 7:02 PM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2024, 7:02 PM EST (00:02 UTC)
Expired
Dec 5, 2024, 10:00 PM EST
In force
3 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

207 
WHUS71 KCLE 060002
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
702 PM EST Thu Dec 5 2024

LEZ061-060300-
/O.EXP.KCLE.GL.W.0014.000000T0000Z-241206T0000Z/
/O.NEW.KCLE.GL.W.0015.241206T0002Z-241206T0300Z/
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
702 PM EST Thu Dec 5 2024

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northwest winds 25 to 30 knots with gusts up to 40 
  knots and waves 7 to 10 feet.

* WHERE...The open waters of Lake Erie from Ripley to Buffalo NY.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LEZ145>149-060815-
/O.EXP.KCLE.GL.W.0014.000000T0000Z-241206T0000Z/
/O.EXB.KCLE.SC.Y.0085.000000T0000Z-241209T1200Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
702 PM EST Thu Dec 5 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Southwest winds 20 to 30 knots and waves 6 to 11 feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ165>169-060115-
/O.EXP.KCLE.GL.W.0014.000000T0000Z-241206T0000Z/
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-
the-Lake to Conneaut OH beyond 5 nm off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
702 PM EST Thu Dec 5 2024

...GALE WARNING HAS EXPIRED...

Northwest winds have subsided to 20 to 30 knots. 

$$

LEZ142-143-060815-
/O.CON.KCLE.SC.Y.0085.000000T0000Z-241206T0900Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
702 PM EST Thu Dec 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144-060815-
/O.CON.KCLE.SC.Y.0085.000000T0000Z-241206T1200Z/
The Islands to Vermilion OH-
702 PM EST Thu Dec 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Northwest winds 20 to 30 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
1 follow-up statement
689 
WHUS71 KCLE 060302
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1002 PM EST Thu Dec 5 2024

LEZ061-060415-
/O.EXP.KCLE.GL.W.0015.000000T0000Z-241206T0300Z/
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
1002 PM EST Thu Dec 5 2024

...GALE WARNING HAS EXPIRED...

Northwest winds have subsided to 20 to 30 knots.

$$

LEZ142-143-060900-
/O.CON.KCLE.SC.Y.0085.000000T0000Z-241206T0900Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
1002 PM EST Thu Dec 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144-061115-
/O.CON.KCLE.SC.Y.0085.000000T0000Z-241206T1200Z/
The Islands to Vermilion OH-
1002 PM EST Thu Dec 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 35 
  knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145>149-061115-
/O.CON.KCLE.SC.Y.0085.000000T0000Z-241209T1200Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
1002 PM EST Thu Dec 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...Northwest winds 20 to 30 knots and waves 7 to 10 feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Dec 5, 4:03 PM EST, 2 hours 59 minutes earlier.

Area forecast discussion, Dec 5, 4:03 PM EST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
403 PM EST Thu Dec 5 2024

.SYNOPSIS...
Surface troughing across the Great Lakes region will remain in place
through tonight before high pressure builds from the west for Friday
and Saturday. A warm front lifts across the area on Saturday night
with our next low pressure system arriving Monday.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Broad upper level low pressure system will gradually drift east
toward New England through the near term period. Upper level jet
energy, moist low levels, and northwesterly mean layer flow will
support multi-band lake effect snow from Lake Erie in addition to a
Lake Huron connection. Additionally, lake effect snow stemming from
Lake Michigan may bring light snow showers into portions of
Northwest Ohio through tonight. Winds across the region remain
elevated with wind gusts ranging between 30-35+ MPH with the highest
gusts along the lakeshore. Given the strong wind gusts and
additional snowfall, visibilities will likely be reduced due to
blowing and drifting snow through this evening across much of the
forecast area. Additional snowfall amounts through Friday afternoon
will range between a trace to an inch across Northwest and North
Central Ohio. Higher amounts across the snowbelt and higher terrain
locations will range between 2 to 4 inches.

Opted to not make any adjustments to current winter headlines,
including the Blizzard Warning for Erie County PA. Given additional
snowfall, elevated wind speeds and gusts, blowing and drifting snow,
and its impacts, opted to keep all headlines as is for now.
Expecting that the Blizzard Warning will be replaced with a Lake
Effect Snow Warning later this evening as winds diminish.

Low level ridging and dry air will begin to build from the west
early Friday morning which will lead to snow showers across the
western half of the forecast area to gradually diminish Friday
morning. Winds will begin to back and become westerly as the ridge
builds which will push any remaining lake effect snow eastward and
become confined to Northwest Pennsylvania.
Anticipate for lake effect snow to persist across Northwest
Pennyslvania through the remainder of the near term. Additional
snowfall across portions of Ashtabula County and Erie County PA
Friday afternoon through Saturday morning will generally range
between 3 and 6 inches with locally higher amounts in excess of 8
inches across eastern Erie County PA.

Chilly overnight lows dip into the upper teens to lower 20s, mid 20
along the lakeshore. Afternoon highs on Friday rise into the upper
20s to near 30 degrees before settling in the low 20s Friday
night.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Scattered lake effect snow showers will likely persist across NW PA
and possibly into NE OH on Saturday morning before southwest flow
nudges any remaining precipitation offshore and coverage/rates
diminish as drier air begins to build in from the east Saturday
afternoon into the evening. Additional snow accumulations Saturday
will likely be an inch or less. High pressure will finally take
control Saturday night and maintain influence through much of
Sunday, although a tight pressure gradient will likely result in
breezy southwest winds with periodic gusts to 30 mph along the
lakeshore and along and west of I-71. Most locations should see a
decent amount of sunshine during the day Sunday before cloud cover
and rain chances increase behind a warm front associated with a
deepening upper trough approaching from the west. There's still
quite a bit of uncertainty in the placement of the system's
associated surface low and the resulting placement of precipitation
Sunday night, but currently thinking most locations should see at
least a brief period of rain Sunday night, best chance after
Midnight or so.

Highs will be in the low to mid 30s Saturday, although a few spots
in NW OH may reach the upper 30s. Expect overnight lows in the upper
20s to lower 30s Saturday night before a warming trend unfolds for
the second half of the long term period. Sunday's highs will be in
the 40s with lows in the mid 30s to lower 40s anticipated.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Scattered rain showers will likely continue into Monday as a trough
lifting over the Ohio Valley merges with the aforementioned deeper
trough and surface low over the Upper Midwest. There's still quite a
bit of uncertainty in how this pans out due to model spread in the
placement of the surface low over the Upper Midwest, but currently
thinking the cold front will cross the CWA at some point Monday
night into Tuesday. Opted for broad chance PoPs at minimum through
the majority of Tuesday with higher PoPs in the eastern tier of the
CWA due to potential lake enhancement and perhaps a transition to
lake effect behind the cold front Tuesday into Wednesday.
Temperatures will be above normal Monday into Tuesday so expect rain
as the primary precipitation type for the majority of the event, but
there will likely be a mix of rain/snow Tuesday evening and then a
transition to snow starting Tuesday night as temperatures plummet to
near or below freezing. Lake effect precipitation may continue
through the remainder of the long term period.

QPF has trended slightly lower for Monday and Tuesday so not as
concerned about flooding if the current forecast pans out, but will
still need to monitor the potential for rises on rivers/streams and
ponding/nuisance flooding in poor drainage areas as the substantial
snowpack begins to melt across the snowbelt.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Lake effect snow showers will persist through the TAF period,
mainly impacting TAF sites across Northeast Ohio and Northwest
Pennsylvania. There remains some light snow showers outside of
the snowbelt impacting MFD/CAK/YNG this afternoon. Expect this
push of snow to exit later this evening. Generally MVFR
ceilings across all terminals this afternoon with pockets of
MVFR to IFR ceilings where light snowfall is occurring and IFR
ceilings in heaviest lake effect snowfall.

Low to mid level ridging and dry air will build over the region
from the south and west early Friday morning. This will push
any remaining lake effect snow showers east to become primarily
focused to Northwest Pennsylvania. Simultaneously, expect for
MVFR ceilings across western terminals to improve to VFR as the
dry air moves overhead.

Additionally, strong westerly to northwesterly wind gusts
between 25-30 knots will continue across the region through
this evening. Locally higher gusts 35-40 knots along the Lake
Erie lakeshore. Winds will diminish to 10-15 knots while
becoming westerly for nearly all terminals by late this evening
as the ridge builds overhead.

Outlook...Non-VFR will continue through Saturday for Northeast
Ohio and Northwest Pennsylvania with lake effect snow across the
region. Non-VFR possible with the next weather system on Monday.

&&

.MARINE...
Winds have gradually started to diminish, especially in the western
basin where west to northwest winds are about 15 to 30 knots. Have
expired the Gale Warning from Vermilion West and replaced with Small
Craft Advisories that will continue through tonight or early Friday
morning. As of 330 PM, the water level at Toledo was 16 inches above
low water datum, which is solidly above the critical mark for safe
navigation (2 inches) so have ended the Low Water Advisory. Winds
have diminished slightly in the central and eastern basins, but
frequent gale force gusts continue and an uptick in winds may occur
over the next few hours so opted to leave gale headlines as is.
Remaining Gale Warning expires at 7 PM and will be replaced with
Small Craft Advisories. The western basin will likely experience a
lull in hazardous conditions Friday morning and afternoon but
additional headlines may be needed in this area as southwest winds
increase Friday night and periodically increase through Saturday and
especially Sunday. Small Craft Advisories will likely persist in the
central and eastern basin through the entire weekend and possibly
into Monday. Winds should diminish to 10 to 15 knots by no later
than early Tuesday morning.

Winds in the open waters east of The Islands will likely reach 25 to
30 knots and possibly flirt with gale force late Saturday night into
Sunday. Will need to continue to monitor how winds trend over the
next couple of updates.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 4 AM EST Friday for OHZ010-020-
     033.
     Lake Effect Snow Warning until 4 AM EST Friday for OHZ011>013-
     021>023.
     Lake Effect Snow Warning until 1 AM EST Saturday for OHZ014-
     089.
PA...Lake Effect Snow Warning until 1 AM EST Saturday for PAZ003.
     Blizzard Warning until 1 AM EST Saturday for PAZ001-002.
MARINE...Small Craft Advisory until 4 AM EST Friday for LEZ142-143.
     Small Craft Advisory until 7 AM EST Friday for LEZ144.
     Gale Warning until 7 PM EST this evening for LEZ145>149-
     165>169.

&&

SYNOPSIS...Iverson
NEAR TERM...Iverson
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Iverson
MARINE...Maines
Hazardous weather outlook, Dec 5, 3:49 PM EST, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
349 PM EST Thu Dec 5 2024

OHZ014-089-PAZ003-062100-
Ashtabula Inland-Ashtabula Lakeshore-Crawford-
349 PM EST Thu Dec 5 2024

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-020-033-062100-
Lorain-Medina-Mahoning-
349 PM EST Thu Dec 5 2024

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>013-021>023-062100-
Cuyahoga-Lake-Geauga-Summit-Portage-Trumbull-
349 PM EST Thu Dec 5 2024

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM EST
FRIDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-002-062100-
Northern Erie-Southern Erie-
349 PM EST Thu Dec 5 2024

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Blizzard Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Blizzard Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>009-017>019-027>032-036>038-047-062100-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-
349 PM EST Thu Dec 5 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Light snow showers are possible tonight with additional
accumulation of less than one inch. Gusty winds in excess of 35 MPH
may result in blowing snow and local reductions in visibility.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-062100-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
349 PM EST Thu Dec 5 2024

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-062100-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
349 PM EST Thu Dec 5 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 5, 4:57 PM EST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
457 PM EST Thu Dec 5 2024

OHZ010-020-052330-
Medina OH-Lorain OH-
457 PM EST Thu Dec 5 2024

...An intense lake effect snow band will affect Medina and Lorain
Counties Until 630 PM EST....

At 457 PM EST, radar indicated an intense lake effect snow band along
a line extending from near Western Vermilion to 6 miles north of
Wadsworth, moving east at 25 mph.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility rapidly dropping to less than a quarter of a mile...
1 to 2 inches of quick snow accumulation...

Locations impacted include...
Lorain, Elyria, Medina, Vermilion, Western Vermilion, Strongsville,
Brunswick, North Royalton, North Ridgeville, Avon Lake, Wadsworth,
Amherst, Grafton, Rittman, Wellington, Lodi, Creston, Chippewa Lake,
Avon, and Broadview Heights.

Use extra caution if you must travel into or through this lake effect
snow band. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
snow band passes your location.

LAT...LON 4099 8217 4106 8218 4107 8233 4143 8235
      4143 8227 4147 8218 4152 8202 4151 8198
      4136 8197 4135 8187 4128 8188 4128 8169
      4099 8169
TIME...MOT...LOC 2157Z 278DEG 21KT 4144 8233 4112 8169

&&

ODOT DMS  301, 601, and 602.

Griffin
Local storm report, Dec 5, 6:28 PM EST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
628 PM EST Thu Dec 05 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     Snow             2 NNW Southington       41.34N  80.96W
12/05/2024  M7.2 inch        Trumbull           OH   Trained Spotter

            12-hour snowfall.

1126 AM     Snow             3 SE Meadville          41.62N  80.11W
12/05/2024  M8.5 inch        Crawford           PA   Trained Spotter

            12-hour snowfall.

0259 PM     Snow             1 E Bay Village         41.49N  81.92W
12/05/2024  M2.7 inch        Cuyahoga           OH   Trained Spotter

            24-hour snowfall.

0458 PM     Snow             1 NNE Wadsworth         41.04N  81.72W
12/05/2024  M2.0 inch        Medina             OH   Trained Spotter

            24-hour snowfall.

0500 PM     Snow             2 W Russell Center      41.46N  81.37W
12/05/2024  M5.5 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

0530 PM     Snow             2 ENE Reminderville     41.34N  81.37W
12/05/2024  M4.0 inch        Portage            OH   Trained Spotter

            12-hour snowfall.

0530 PM     Snow             Pepper Pike             41.48N  81.47W
12/05/2024  M3.0 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

0530 PM     Snow             3 W South Madison       41.73N  81.11W
12/05/2024  M3.0 inch        Lake               OH   Trained Spotter

            12-hour snowfall.

0540 PM     Snow             1 NW Boston Heights     41.27N  81.52W
12/05/2024  M5.5 inch        Summit             OH   Trained Spotter

            12-hour snowfall.

0555 PM     Snow             1 W Barberton           41.01N  81.63W
12/05/2024  M3.1 inch        Summit             OH   Trained Spotter

            12-hour snowfall.

0600 PM     Snow             2 NW Edinboro           41.90N  80.16W
12/05/2024  M3.0 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0600 PM     Snow             4 S Wesleyville         42.08N  80.01W
12/05/2024  M2.0 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0600 PM     Snow             2 SW Cleveland Heights  41.49N  81.59W
12/05/2024  M2.1 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

0615 PM     Snow             2 NE Parma              41.40N  81.71W
12/05/2024  M4.1 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

0615 PM     Snow             Pepper Pike             41.48N  81.47W
12/05/2024  M4.1 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

&&

Event Number CLE2400950
Event Number CLE2400951
Event Number CLE2400952
Event Number CLE2400953
Event Number CLE2400954
Event Number CLE2400955
Event Number CLE2400956
Event Number CLE2400957
Event Number CLE2400958
Event Number CLE2400959
Event Number CLE2400960
Event Number CLE2400961
Event Number CLE2400962
Event Number CLE2400963
Event Number CLE2400964

Sullivan

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 7:22 PM ESTSpecial Weather StatementCLEErie, Lorain, Mahoning, Medina, Portage, Stark and 3 more83 min
Dec 5, 8:46 PM ESTSpecial Weather StatementCLEErie, Lorain, Medina, Stark, Wayne89 min
Dec 6, 4:10 PM ESTGale WatchCLE11 hr

Nearby

Gale Warnings in Ohio, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.